# SDR FDEA201708182273

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 37,344 hours, 26,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY STUB FLOORBEAM AT BS 580, LBL 45.5 - 58.22, AFT FLANGE IS CRACKED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02, AND  DWG 657N4311, REV -.
